Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Radon-Nikodým properties associated with subsets of countable discrete abelian groups


Author: Patrick N. Dowling
Journal: Trans. Amer. Math. Soc. 327 (1991), 879-890
MSC: Primary 46B22; Secondary 43A05
DOI: https://doi.org/10.1090/S0002-9947-1991-1053113-7
MathSciNet review: 1053113
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With any subset of a countable discrete abelian we associate with it three Banach space properties. These properties are Radon-Nikodym type properties. The relationship between these properties is investigated. The results are applied to give new characterizations of Riesz subsets and Rosenthal subsets of countable discrete abelian groups.


References [Enhancements On Off] (What's this?)

  • [BD] A. Bèlanger and P. N. Dowling, Two remarks on absolutely summing operators, Math. Nachr. 136 (1988), 229-232. MR 952474 (89g:47024)
  • [BR] J. Bourgain and H. P. Rosenthal, Applications of the theory of semi-embeddings to Banach space theory, J. Funct. Anal. 52 (1983), 149-188. MR 707202 (85g:46018)
  • [B] R. Bourgin, Geometric aspects of convex sets with the Radon-Nikodym property, Lecture Notes in Math., vol. 933, Springer-Verlag, Berlin, 1983. MR 704815 (85d:46023)
  • [DU] J. Diestel and J. J. Uhl, Vector measures, Math. Surveys, No. 15, Amer. Math. Soc., Providence, R. I., 1977. MR 0453964 (56:12216)
  • [D1] P. N. Dowling, The analytic Radon-Nikodym property in Lebesgue-Bochner function spaces, Proc. Amer. Math. Soc. 99 (1987), 119-122. MR 866440 (88c:46042)
  • [D2] -, Duality in some vector-valued function spaces, preprint.
  • [E] G. A. Edgar, Banach spaces with the analytic Radon-Nikodym property and compact abelian groups (to appear). MR 1035247 (91b:46020)
  • [GR] N. Ghoussoub and H. P. Rosenthal, Martingales, $ {G_\delta }$-embeddings and quotients of $ {L^1}$, Math. Ann. 264 (1983), 321-332. MR 714107 (85e:46013)
  • [L] F. Lust-Piquard, Ensembles de Rosenthal et ensembles de Riesz, C.R. Acad. Sci. Paris 282 (1976), A833-835. MR 0404999 (53:8795)
  • [Ro] H. P. Rosenthal, On factors of $ C[0,1]$ with nonseparable dual, Israel J. Math. 13 (1972), 361-378; Correction: ibid. 21 (1975), 93-94. MR 0388063 (52:8900)
  • [Ru] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., No. 12, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B22, 43A05

Retrieve articles in all journals with MSC: 46B22, 43A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1053113-7
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society